I feel kind of shaky. I can't tell if my body is still getting use to it because it has been almost two months of being on it and when I was first put on it, I ended up in the hospital because I had a UTI that almost put me into kidney failure. I can't tell what side effects I am actually feeling from the medicine because I missed out on seeing how I reacted to the pill when I was first put on it.
Did your doctor suggest that you try to get off of Paxil or are you doing it on your own? Or that you just missed a couple of doses and are back on it? Best to be working with your doctor on this.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2015 • 2 answers
Updated 31 Jan 2012 • 4 answers
Updated 21 Mar 2013 • 4 answers
I am experiencing severe nausea/ throwing up, I take paroxetine at night, will this stop eventually?
Updated 19 Oct 2013 • 1 answer
Updated 21 Nov 2016 • 1 answer